Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from polycystic ovary syndrome, irregular periods. Taking femilon medication, chest pain. Treatment?

Hi, I ve PCO ( Polycystic ovary syndrome ). So I ve irregular periods and I was advised by my doctor to undergo medication . Doctor prescribed me to take Femilon drug and advised me to use it in a proper way according to the prescription. I now took a wrong tablet now. I m having chest pain now, I m really afraid. Is there a big problem? What are the effects?
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Usually femilon pill pack contains 21 hormonal pills and 7 non hormonal pills.
The hormonal pills all contain same amount of hormones.
So if you took one pill instead of another no need to worry.
If you took, non hormonal pills, now take one hormonal pills within 24 hours to continue the contraceptive effect.
Your chest pain may not be related to pill and that can be psychological.
So don't worry.
If the pain persists once consult physician.
Take care.
Answered: Mon, 3 Sep 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor